Welcome to the online submission and editorial system for International Journal of Industrial Engineering Computations

Industrial Engineering The primary focus of this journal is on recent advances of computational methods to solve various complex problems. The journal tries to open a forum to discuss the basic theories underlying industrial engineering techniques by publishing peer reviewed, original and high quality articles. We aim to cover various fields of industrial engineering such as scheduling, supply chain management and logistics, layout facilities, quality control, process engineering, operations management, simulation, game theory, maintenance, reliability, econometrics, etc. The journal also admits empirical works dedicated to real world applications on today’s industries as long as they have the minimum required theoretical contribution. International Journal of Industrial Engineering Computations has published several highly cited papers in different fields such as discrete firefly, teaching-learning-based optimization, multilevel-evolutionary algorithm, etc.

International Journal of Industrial Engineering Computations is an open access journal, which provides instant access to the full text of research papers without any need for a subscription to the journal where the papers are published. Therefore, anyone has the opportunity to copy, use, redistribute, transmit/display the work publicly and to distribute derivative works, in any sort of digital form for any responsible purpose, subject to appropriate attribution of authorship. Authors who publish their articles may also maintain the copyright of their articles.

International Journal of Industrial Engineering Computations applies the Creative Commons Attribution (CC BY) license to works we publish (read the human-readable summary or the full license legal code). Under this license, authors keep ownership of the copyright for their content, but permit anyone to download, reuse, reprint, modify, distribute and/or copy the content as long as the original authors and source are cited. No permission is needed from the authors or the publishers. Appropriate attribution can be provided by simply citing the original article (e.g., Sayadi, M., Ramezanian, R., & Ghaffari-Nasab, N. (2010). A discrete firefly meta-heuristic with local search for makespan minimization in permutation flow shop scheduling problems. International Journal of Industrial Engineering Computations, 1(1), 1-10. DOI: 10.5267/j.ijiec.2010.01.001). For any reuse or redistribution of a work, users have to also make clear the license terms under which the work was published. This broad license was developed to facilitate free access to, and unrestricted reuse of, original works of all kinds. Applying this standard license to your own work will ensure that it is freely and openly available in perpetuity.

International Journal of Industrial Engineering Computations is indexed by SCOPUS, Scimago, EBSCO and DOAJ.